# SDR MAC080601

- Difficulty date: August 9, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N918FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 262
- Aircraft time: 23,510 hours, 31,773 cycles
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: SM400D41
- Condition: Open
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: K

## Discrepancy

NR 1 GENERATOR FAILED IN FLIGHT.  ELECTRICAL SMOKE IN COCKPIT PRECEDED GENERATOR FAILURE.  NO RESET WAS ATTEMPTED.  THERE WAS NO EVIDENCE OF FIRE OR HEAT DAMAGE.  THE PROBLEM WAS TRACED TO A GENERATOR CONTACTOR.
